Alert archive / Georgia / Small Craft Advisories in 2011

Small Craft Advisory 38, NWS Charleston, SC

May 5, 2011

NWS Charleston, SC issued this small craft advisory at May 5, 2011, 12:24 AM EDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
May 5, 2011, 12:24 AM EDT (04:24 UTC)
Expired
May 5, 2011, 3:25 PM EDT
In force
15 hr
Issued by
NWS Charleston, SC

The text

As transmitted, in the capitals the NWS used until 2016.

714 
WHUS72 KCHS 050424
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1224 AM EDT THU MAY 5 2011

AMZ350-352-374-051230-
/O.NEW.KCHS.SC.Y.0038.110505T0424Z-110505T1500Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1224 AM EDT THU MAY 5 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
172 
WHUS72 KCHS 050618
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
218 AM EDT THU MAY 5 2011

AMZ330-051430-
/O.EXA.KCHS.SC.Y.0038.000000T0000Z-110505T1500Z/
CHARLESTON HARBOR-
218 AM EDT THU MAY 5 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ350-352-374-051430-
/O.CON.KCHS.SC.Y.0038.000000T0000Z-110505T1500Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
218 AM EDT THU MAY 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
341 
WHUS72 KCHS 051029
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
629 AM EDT THU MAY 5 2011

AMZ354-051500-
/O.EXA.KCHS.SC.Y.0038.000000T0000Z-110505T1500Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
629 AM EDT THU MAY 5 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ330-350-352-374-051500-
/O.CON.KCHS.SC.Y.0038.000000T0000Z-110505T1500Z/
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
629 AM EDT THU MAY 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
049 
WHUS72 KCHS 051422
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1022 AM EDT THU MAY 5 2011

AMZ330-350-352-051530-
/O.CAN.KCHS.SC.Y.0038.000000T0000Z-110505T1500Z/
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
1022 AM EDT THU MAY 5 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

AMZ354-374-051800-
/O.EXT.KCHS.SC.Y.0038.000000T0000Z-110505T1800Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1022 AM EDT THU MAY 5 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
768 
WHUS72 KCHS 051709
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
109 PM EDT THU MAY 5 2011

AMZ354-051815-
/O.CAN.KCHS.SC.Y.0038.000000T0000Z-110505T1800Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
109 PM EDT THU MAY 5 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

AMZ374-052100-
/O.EXT.KCHS.SC.Y.0038.000000T0000Z-110505T2100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
109 PM EDT THU MAY 5 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
043 
WHUS72 KCHS 051925
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
325 PM EDT THU MAY 5 2011

AMZ374-052030-
/O.CAN.KCHS.SC.Y.0038.000000T0000Z-110505T2100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
325 PM EDT THU MAY 5 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at May 4, 10:08 PM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, May 4, 10:08 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1008 PM EDT WED MAY 4 2011

.SYNOPSIS...
HIGH PRESSURE WILL REMAIN THE DOMINANT WEATHER FEATURE THROUGH
THURSDAY NIGHT. A WEAK COLD FRONT WILL MOVE THROUGH THE AREA
FRIDAY...FOLLOWED BY HIGH PRESSURE THROUGH THE WEEKEND. A
WEAKENING COLD FRONT COULD PUSH INTO THE AREA AND DISSIPATE
EARLY NEXT WEEK...THEN HIGH PRESSURE WILL BUILD OVER THE
SOUTHEAST UNITED STATES BY THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /THROUGH THURSDAY/...
TEMPS WEDNESDAY EVENING HAVE DROPPED QUICKLY UNDER THE CLEAR
SKIES AND DRY AIR MASS AS WINDS ACROSS MUCH OF THE AREA HAVE
DECOUPLED. HOWEVER...HIGH PRESSURE AT THE SURFACE BUILDING OUT OF
THE OH VALLEY WILL PUSH SE OVERNIGHT AND WHILE THIS ALLOWS FOR
MIXING OF THE BOUNDARY LAYER TO COMMENCE...IT WILL BE ACCOMPANIED
BY COLD ADVECTION WITHIN THE NORTHERLY SYNOPTIC FLOW AND A COOL NW
TO NORTH FLOW ALOFT IN WAKE OF A DEPARTING TROUGH IN THE MID AND
UPPER LEVELS OF THE ATMOSPHERE. COMPARING LOW LEVEL THICKNESS
VALUES FOR 09-12Z THURSDAY WITH THOSE UPSTREAM FROM 09-12Z
WEDNESDAY...WE ARE LOOKING FOR LOWEST TEMPS SIMILAR TO THOSE IN
THE TN VALLEY FROM WEDNESDAY MORNING. THAT WOULD EQUATE TO MIN
TEMPS IN THE LOWER 40S ALONG THE NW TIER...AND THE MID TO UPPER
40S MOST ELSEWHERE. THE EXCEPTIONS WILL BE NEAR AND ALONG THE
COAST WHERE PROXIMITY TO THE WARMER WATERS AND BETTER MIXING WILL
PREVENT TEMPS FROM FALLING ANY LOWER THAN THE LOWER TO MID 50S.
A FEW UPPER 30S IN THE COLDEST FAR INTERIOR LOCATIONS CERTAINLY
COULD OCCUR IN WIND-PROTECTED AREAS...BUT THERE IS LITTLE TO NO
RISK OF FROST.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
DOMINATED BY UPPER LEVEL EAST COAST TROUGHS WITH THE PERIOD STARTING
OFF WITH A HIGH AMPLITUDE PATTERN AND TRANSITIONING TO MORE OF A
ZONAL FLOW PATTERN BY LATE SATURDAY.

SURFACE HIGH PRESSURE WILL BUILD ACROSS THE AREA ON THURSDAY
BEFORE SHIFTING OFF THE EAST COAST THURSDAY NIGHT. 850MB
TEMPERATURES FROM 7 TO 10 DEGREES CELSIUS WITH ABUNDANT SUNSHINE
SUPPORT HIGH TEMPERATURES IN THE LOWER TO MID 70S IN MOST
AREAS...WHICH IS A GOOD 5 TO 10 DEGREES BELOW NORMAL. THIS COMBINED
WITH WINDS AT OR BELOW 10 MPH AND DEWPOINT TEMPERATURES IN THE UPPER
30S TO LOWER 40S SHOULD RESULT IN A SPLENDID DAY FOR THE HURRICANE
AWARENESS TOUR STOP IN SAVANNAH. ANOTHER COOL NIGHT IS EXPECTED
THURSDAY NIGHT...ESPECIALLY ACROSS INLAND AREAS AS LIGHT WINDS AND
CLEAR SKIES ALLOW FOR SOME GOOD RADIATIONAL COOLING.

SOME LIMITED MOISTURE RETURN ON FRIDAY AHEAD OF A QUICKLY MOVING
COLD FRONT COULD RESULT IN A COUPLE OF SHOWERS. HOWEVER...MOST
LIKELY SCENARIO AT THIS TIME IS THAT ALL LOCATIONS WILL REMAIN DRY
SO HAVE MAINTAINED RAIN CHANGES AT OR BELOW 14 PERCENT. SOUTHWEST
WINDS AHEAD OF THE FRONT SHOULD AID TEMPERATURES ON FRIDAY CLIMBING
INTO THE UPPER 70S TO LOWER 80S. HIGH PRESSURE BUILDS BACK IN BEHIND
THE FRONT FOR FRIDAY NIGHT AND SATURDAY...BUT WITH LOW LEVEL
THICKNESS VALUES AND 850 MB TEMPERATURES ACTUALLY RISING BEHIND THE
FRONT...EXPECT HIGH TEMPERATURES ON SATURDAY TO CLIMB INTO THE LOWER
TO MID 80S.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
MODEL SOLUTIONS ARE IN GENERALLY GOOD AGREEMENT THROUGH THE LONG
TERM PERIODS...WITH SOME MINOR DIFFERENCES NOTED WITH RESPECT TO THE
POSITIONING OF SYNOPTIC FEATURES EARLY NEXT WEEK.

OVERALL...EXPECT HIGH PRESSURE TO HOLD IN PLACE ACROSS THE SOUTHEAST
STATES SATURDAY NIGHT THROUGH SUNDAY NIGHT...WITH A WEAKENING COLD
FRONT PERHAPS SLIPPING SOUTHWARD INTO THE REGION ON MONDAY. MODEL
SOLUTIONS REMAIN SPLIT REGARDING HOW FAR SOUTH THE FRONT WILL PUSH
BEFORE DISSIPATING MONDAY NIGHT/TUESDAY...WITH ONE CAMP KEEPING THE
FRONT NORTH OF THE FORECAST AREA...WHILE THE OTHER ALLOWS IT TO
SETTLE SOUTHWARD INTO REGION. REGARDLESS OF WHICH SOLUTION IS
FOLLOWED...GUIDANCE SUGGESTS THAT A BUILDING DEEP LAYER RIDGE WILL
LEAD TO THE DISSIPATION OF THE FRONT BY THE MIDDLE OF NEXT WEEK
WEEK.

AS FOR FORECAST DETAILS...EXPECT RAIN FREE CONDITIONS SATURDAY NIGHT
THROUGH SUNDAY NIGHT. FORECAST CONFIDENCE LOWERS EARLY NEXT WEEK
GIVEN THE DIFFERENCES AMONGST THE VARIOUS OPERATIONAL SOLUTIONS...SO
WILL KEEP THE FORECAST RAIN FREE MONDAY THROUGH WEDNESDAY AND WAIT
FOR BETTER CONSENSUS BEFORE ADDING ANY SHOWER/THUNDERSTORM CHANCES TO
THE FORECAST.

TEMPERATURES THROUGH THE LONG TERM PERIODS ARE EXPECTED TO RUN ABOVE
NORMAL.

&&

.AVIATION /02Z THURSDAY THROUGH MONDAY/...
VFR THROUGH 00Z FRIDAY...WITH VEERING WINDS PEAKING AT 10-15 KT
THURSDAY MORNING.

EXTENDED AVIATION OUTLOOK...VFR.

&&

.MARINE...
HIGH PRESSURE WILL CONTINUE TO BUILD FROM THE NW OVERNIGHT...WHILE
A COLD FRONT NEAR THE NW BAHAMAS MOVES LITTLE. A TIGHTENING OF THE
PRESSURE GRADIENT WILL RESULT BETWEEN THESE TWO FEATURES...AND
WITH COLD ADVECTION TO PERSIST AND INTENSIFY BY LATE TONIGHT WE
WILL SEE A NOTICEABLE INCREASE IN NORTH AND NE WINDS BETWEEN O6Z
AND 12Z. ISALLOBARIC PRESSURE RISES OF 1-2 MB/HOUR AND BETTER
MIXING OF 25 KT OR GREATER OF GEOSTROPHIC WINDS WILL ALLOW FOR
WINDS TO REACH AS HIGH AS NEAR 20 KT...MAINLY BEYOND 15 OR 20 NM
OR THE COAST. SEAS WILL REACH UP TO 4 OR 5 FT BY LATE TONIGHT. THERE
IS CERTAINLY THE RISK OF MARGINAL SCA CONDITIONS ACROSS THE OUTER
GA WATERS FROM ABOUT 09-14Z THURSDAY...AND THE 4 AM FORECAST MAY
NEED TO HOIST THE SCA FLAGS FOR AMZ374. BUT FOR NOW WE FEEL THAT
THE OCCURRENCE OF GUSTS TO 25 KT AND/OR SEAS OF 6 FEET WILL BE TOO
LIMITED TO ISSUE THE SCA HEADLINE.

THURSDAY THROUGH MONDAY...HIGH PRESSURE WILL REMAIN THE DOMINANT
WEATHER FEATURE THROUGH THE PERIOD. COULD SEE SOME MARGINAL SMALL
CRAFT CONDITIONS ACROSS PORTIONS OF THE WATERS EARLY THURSDAY AS
COLD AIR ADVECTION CONTINUES. OTHERWISE WINDS AND SEAS ARE
EXPECTED TO REMAIN BELOW ADVISORY LEVELS THROUGH THE PERIOD.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, May 4, 2:58 AM EDT, 21 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
258 AM EDT WED MAY 4 2011

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-050700-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
258 AM EDT WED MAY 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 2:23 AM EDTLake Wind AdvisoryCHSBerkeley8 hr

Nearby

Small Craft Advisories in Georgia, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.